International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 625-634
On generalized Rédei functions
Department of Mathematics, University of Tasmania, Hobart 7001, Tasmania, Australia
Received 18 November 1987
Copyright © 1988 R. Matthews and R. Lidl. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A generalization of Rédei functions to polynomial vectors in indeterminates over finite fields or residue class rings of integers is given by considering special types of polynomial vectors. Properties such as polynomial composition, change of basis, group structure and fixed points are studied together with applications in cryptography.